# SDR PLGA971003A

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autocoarsen
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4276 - ON TAKEOFF, THE AUTOCOARSEN ARM LIGH REMAINED ILLUMINATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE AUTOCOARSEN CIRCUIT BREAKER OPEN.  BREAKER WAS RESET AND SYSTEM TESTED NORMAL.  (M)
